# SDR DL72S000637

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- Aircraft time: 56,269 hours, 41,917 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6517840366
- Condition: Chafed
- Location: Lt Wing
- Component: Line, UNK
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

A SYSTEM FAILURE.  FOUND LINE TO NR 2 LEAKING.  REPLACED WITH TEMP/APPROVED LINE.  LEAK AND OPS CKS GOOD.  HYD FLUID AT 3 GAL.
